Jul 22, 2009
I noticed that since I started taking ARTs my body shape has changed. I have acculmlated fat on my back of neck, my stomach and my arms.I have lost alot of fat on my battocks which makes me shapless. What can I do to re-gain my shape?
| Response from Dr. Henry
To comment further need details about your HIV regimen, age, CD4 count (current and lowest), activity level, weight changes, other meds, where you are located (drug accessibility issues),body shape of family members since those factors (and others) influence the cause and management of body shape changes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Masturbation Worried I Have HIV
- Dry Mouth After Touching Dried Semen Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- HIVpain In Penis After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Jock Itch After Oral Sex Sign Of HIV AIDS
- Pain In Urethra After Touching Open Wound Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.